i used levitra the first time and i work really good. i was hard all day. but the second time it didn't not work at all. what seem to be my problem and how can i get that fix.Viagra did the same thing to me. just when i though there was hope. what do i do??
dmarotta131; Your not saying but at the top it mentions SSRI so I'm assuming you are taking an SSRI and this is the backlash from taking it. Don't give up there are several different things yet in the handbag Get in to see the doctor again and let the doctor know. It could be also my friend that you are trying to close together give it 2 to 3 days before use again some is better than none and those 2 we are talking about should not keep an erection all day this is not good unless you're saying it goes up and down throughout the day. and again there are several different things to try yet. let the doctor know what has been going on and try to find a happy medium. good luck it well work out. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 3 answers
Posted 8 May 2011 • 6 answers
Posted 23 Oct 2015 • 2 answers
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers
Posted 20 Jan 2017 • 0 answers